SciELO - Scientific Electronic Library Online

 
vol.31 issue3Bounded linear operators for some new matrix transformationsOn (i, j)-ù-preopen sets author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

ILHUICATZI-ROLDAN, Rocio  and  CRUZ-SUAREZ, Hugo. Optimal replacement in a system of n-machines with random horizon. Proyecciones (Antofagasta) [online]. 2012, vol.31, n.3, pp.219-233. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172012000300003.

This paper considers a system consisting of independently operating n-machines, which follows a deterioration processes with an associated cost function. It is assumed that the system is observed at discrete time and the objective function is the total expected cost. Also, it is considered that the horizon of the problem is random. For this problem, a replacement optimal policy that minimize the operation cost of the system is provided. Besides, a numerical example through a program in Matlab is presented.

Keywords : Mathematical programming; Optimal stochastic control; Dynamic programming; Markov decision processes..

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License